# SDR DXTA2017070706424

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 12,170 hours, 9,602 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONDITIONED AIR HAS A STRONG MILDEW ODOR ESPECIALLY WHEN DEMANDING HEAT.  CONDITIONED AIR THROUGH DUCT WORK DOES NOT HAVE A STRONG MILDEW ODOR.  REMOVED WATER SEPARATOR, REPLACED CONDENSER BAG AND CLEANED ALL PARTS REASSEMBLED. INSTALLED AND OPERATED AND LEAK CHECKED. NO LEAKS OR STRONG MILDEW ODOR COMONG OUT OF THE VENTS IAW AMM 21-51-00, AND 12-19-07.
